# SDR DALA2023120109872

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 51,741 hours, 37,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEP STA Y 665, STA Y 674 OVER -X58 RH SIDE AT CPAX. SUMMARY OF NRC 0293: SECTION CUSP WEB STA Y 665, STA Y 674 OVER -X58 RH SIDE AT CPAX WAS REPAIRED PER B-717-200 SRM 53-00-55-2R-4 REPAIR 4. (LP #0089035)
